2019
Том 71
№ 4

All Issues

Stability in mean square of a trivial solution of linear stochastic functional-differential equations with variable coefficients

Yasinskaya L. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 33 (1981), no. 4, pp 367-372.

Citation Example: Yasinskaya L. I. Stability in mean square of a trivial solution of linear stochastic functional-differential equations with variable coefficients // Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 482–488.

Full text